MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event reported was not specific to a device lot.Due to limited information, the manufacturer could not complete a full investigation.
 
Event or Problem Description
Post-operative infections noticed.The customer reported that they have noticed an increase in infections and they believe it may be due to the this product being used instead of the competitor product.Based on limited correspondence and information available, it is unknown if the product was removed or replaced or if there was any additional treatment executed in order to resolve the reported infection.
 
Additional Manufacturer Narrative
Additional information provided on 01/14/2021 from the neurosurgeon stated that "during the covid outbreak they were restricted from using antibiotic saline as well as some changes to their protocols during operations".The neurosurgeon also stated that even though "they did not conduct a study on what was going on, he doubts our dura product was the cause".There was no change to conclusions.

Brand Name
DURAMATRIX-ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key11126533
Report Number2249852-2021-00001
Device Sequence Number677596
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public00813954021294
Combination Product (Y/N)N
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDMOP33
Device Catalogue NumberDMOP33
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;